# SDR DL72S011774

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 63,343 hours, 49,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT SERVICE DOOR SLIDE LIGHTS INOP.  RELAMPED BOTH BULBS AND REPLACED BATTERY PACK FOR M983.
